# SDR ASAA9880028

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hold Open Hook
- Part number: 4928806503
- Condition: Bent
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONT - FLT 595 - PRIOR TO DEPARTURE, CREW REPORTED THE L1 DOOR WOULD NOT CLOSE.  REPLACED THE DOOR HOLD OPEN HOOK AND OPERATED NORMALLY.  AIRCRAFT TT:  21,095 HOURS.  AIRCRAFT TC:  10,731.(X)
